# SDR VIBR20140219003

- Difficulty date: January 17, 2014
- Submitted: February 19, 2014
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 6500191
- Aircraft time: 6,722 hours, 5,290 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Condition: Leaking
- Location: Pilot Console
- Part time: 6,722 hours, 5,290 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAROMETRIC SWITCH BOX ASSEMBLY LOOSES PRESSURE AT 1000 FT. HAS LEAK AT MOUNT BRACKET RIVETS.
